# SDR USAA920080273

- Difficulty date: January 27, 2008
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- Aircraft time: 63,893 hours, 44,355 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAJOR REPAIR - OVERNIGHT - CRACKED FUSLAGE SKIN, BS 676, S19R.  REPAIRED FUSELAGE SKIN, BS 676, S19R IAW B737 SRM 53-00-01-2R.
